Alert archive / Georgia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 187, NWS Atlanta, GA

June 12, 2007DeKalb County, Fulton County, Rockdale County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 12, 2007, 7:52 PM EDT for DeKalb County, Fulton County, Rockdale County, Georgia. It was in force for 53 min. 16 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2007, 7:52 PM EDT (23:52 UTC)
Expired
Jun 12, 2007, 8:45 PM EDT
In force
53 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

Counties DeKalb County, GA, Fulton County, GA, Rockdale County, GA

The radar

The Atlanta radar (KFFC), 64 km from the middle of the area, began a volume at 23:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 7:55 PM EDTHAIL 1Alpharetta, GA
Jun 12, 7:59 PM EDTHAIL 1.25Alpharetta, GA
Jun 12, 8:00 PM EDTHAIL 0.75Alpharetta, GA
Jun 12, 8:00 PM EDTHAIL 2.5Lithonia, GA
Jun 12, 8:03 PM EDTTSTM WND DMGAlpharetta, GASEVERAL POWER LINES DOWN. SEVERAL TREES DOWN BLOCKING ROADWAYS.
Jun 12, 8:03 PM EDTHAIL 2.5Lithonia, GA
Jun 12, 8:12 PM EDTHAIL 1Lithonia, GA
Jun 12, 8:15 PM EDTTSTM WND DMGAlpharetta, GA3-5 TREES DOWN ON POWERLINES AROUND THE CITY.
Jun 12, 8:18 PM EDTHAIL 13 S Stone Mountain, GA
Jun 12, 8:20 PM EDTHAIL 0.75Conyers, GA
Jun 12, 8:20 PM EDTHAIL 1.25Lithonia, GA
Jun 12, 8:20 PM EDTHAIL 1.75Conyers, GA
Jun 12, 8:22 PM EDTHAIL 0.752 Sw Conyers, GA
Jun 12, 8:23 PM EDTHAIL 0.751 S Conyers, GA
Jun 12, 8:25 PM EDTHAIL 1.75Conyers, GAHALF DOLLAR TO GOLF BALL SIZED HAIL REPORTED.
Jun 12, 8:30 PM EDTHAIL 0.88Conyers, GA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 2:23 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.9 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2007-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 317 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2007-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -39 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
317 J/kg
Mixed-layer CIN
-103 J/kg
Mixed-layer LCL
670 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
-39 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 122354
SVRFFC
GAC089-121-247-130045-
/O.NEW.KFFC.SV.W.0187.070612T2352Z-070613T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
752 PM EDT TUE JUN 12 2007

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DEKALB COUNTY IN NORTH CENTRAL GEORGIA
  NORTH FULTON COUNTY IN NORTH CENTRAL GEORGIA
  ROCKDALE COUNTY IN NORTH CENTRAL GEORGIA

* UNTIL 845 PM EDT

* AT 748 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZED
  HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM 6 MILES NORTH OF ALPHARETTA TO 6 MILES
  NORTHEAST OF STONE MOUNTAIN TO MILSTEAD...MOVING SOUTHWEST AT 15
  MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO      
  CONYERS...LITHONIA...TUCKER...DORAVILLE...ROSWELL...CLARKSTON...
  CHAMBLEE...SANDY SPRINGS...NORTH ATLANTA...DECATUR...
  PANTHERSVILLE...DRUID HILLS...AND PIEDMONT PARK.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
TUESDAY EVENING FOR NORTHERN GEORGIA.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3385 8443 3366 8432 3354 8404 3372 8391
      3392 8424 3405 8417 3417 8429 3412 8442

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 6:26 PM EDT, 1 hour 26 minutes earlier.

Area forecast discussion, Jun 12, 6:26 PM EDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
626 PM EDT TUE JUN 12 2007

.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
MAIN FORECAST ISSUE THIS FORECAST PERIOD IS POSSIBILITY OF STRONG
TO SEVERE STORMS ACROSS MUCH OF THE FORECAST AREA THIS EVENING.
COLD POOL ALOFT WILL MOVE ACROSS NORTHEAST GEORGIA AND INTO
PORTIONS OF CENTRAL GEORGIA...INTO AN AREA OF ENHANCED
INSTABILITY WITH MUCAPES GREATER THAN 2000 AND LIFTED INDICES OF
-4 TO -6. CONVECTION HAS ALREADY DEVELOPED ACROSS THE NORTHEAST
GEORGIA MOUNTAINS THIS AFTERNOON...AND SIMILAR TO YESTERDAY THESE
STORMS SHOULD BUILD WESTWARD AS THEY TRACK SOUTH THROUGH THE FORECAST
AREA. MUCH OF NORTH AND CENTRAL GEORGIA HAS BEEN PLACED UNDER A
SEVERE THUNDERSTORM WATCH UNTIL 10 PM...WITH THE MAIN THREATS HAIL
UP TO 2 INCHES AND WIND GUSTS OF 70 MPH.

THE UPPER LEVEL LOW DROPPING THROUGH THE CAROLINAS WILL MOVE
ACROSS PORTIONS OF NORTHEAST AND EAST GEORGIA BEGINNING 00Z
TONIGHT...TRACKING OFF THE SOUTHEAST COAST BY 00Z THURSDAY.
SEVERAL WEAK IMPULSES NOTED IN NORTHERLY FLOW WHICH SETS UP ACROSS
THE FORECAST AREA DURING THE DAY ON THURSDAY. WILL CONTINUE CHANCE
OF MAINLY DIURNAL SHOWERS AND THUNDERSTORMS THROUGH THURSDAY AS
MOIST...WEAKLY UNSTABLE ATMOSPHERE REMAINS IN PLACE. AT THE
SURFACE...WEAK SURFACE BOUNDARY OVER SOUTH GEORGIA SINKS SOUTHWARD
TO NORTH FLORIDA BY TOMORROW MORNING SHIFTING THE FOCUS FOR ANY
STRONG TO SEVERE STORM DEVELOPMENT SOUTH OF OUR FORECAST AREA.
TEMPERATURES FORECAST TO BE NEAR NORMAL THROUGH THE SHORT TERM
PERIODS.

.LONG TERM /FRIDAY THROUGH TUESDAY/...
THE UPPER LEVEL TROUGH REMAINS JUST OFF THE EAST COAST FRIDAY AND
EARLY SATURDAY...AND WEAK EMBEDDED IMPULSES WILL KEEP ENOUGH
INSTABILITY ACROSS THE FORECAST AREA TO WARRANT CHANCE OF AFTERNOON
CONVECTION ON FRIDAY WITH A SLIGHT CHANCE DURING THE MORNING HOURS
SATURDAY. UPPER LEVEL RIDGING BUILDS INTO THE SOUTHEAST
BEGINNING ON SUNDAY WITH DRIER AIR ACROSS THE FORECAST AREA.
EXTENDED MODELS DIVERGE ON HANDLING OF SHORTWAVE TOWARDS THE END
OF THE FORECAST CYCLE WITH GFS FASTER THAN ECMWF. ENOUGH AGREEMENT
BETWEEN MODELS TO WARRANT ISOLATED TO SCATTERED POPS MONDAY
AFTERNOON AND TUESDAY. EXTENDED PERIOD TEMPERATURES SHOWING A WARM
UP THROUGH THE WEEKEND WITH AFTERNOON HIGHS JUST ABOVE NORMAL ON
SUNDAY. MONDAY AND TUESDAY TEMPERATURES WILL BE HIGHLY DEPENDANT
UPON THE AMOUNT OF CLOUDS AND ANY CONVECTION THAT FIRES.

&&

.AVIATION...
MAIN CONCERN FOR THIS EVENING ARE THE THUNDERSTORMS CURRENTLY MOVING
THROUGH THE AREA. THERE HAVE BEEN A FEW ISOLATED THUNDERSTORMS
ACROSS THE ATL AREA...BUT WILL ONLY MENTION THUNDER THROUGH NO LATER
THAN 02Z. MOST WIDESPREAD AND INTENSE CONVECTION IS ASSOCIATED WITH
A COLD POOL ALOFT OVER NE GA/UPSTATE SOUTH CAROLINA. FEEL AHN WILL
BE IN FOR A ROUGH EVENING WITH AN EXTENDED PERIOD OF IFR CONDITIONS
POSSIBLE IN TSRA...AS NAM AND RUC ARE INDICATING A LARGE COMPLEX OF
THUNDERSTORMS FORMING NEAR THE COLD POOL TONIGHT OVER EAST GEORGIA.
MCN MAY SEE SOME THUNDERSTORM ACTIVITY FROM ROUGHLY 04 TO 08Z. THE
DISTANCE OF CSG FROM THE UPPER LEVEL WAVE WILL LIKELY KEEP
THUNDERSTORMS OUT OF THERE.

FOR TOMORROW...SEE NO NEED TO GO AGAINST NAM AND PERSISTENCE...AS
WEAK EASTERLY LOW LEVEL FLOW SHOULD RESULT IN ANOTHER MORNING OF IFR
CIGS BETWEEN 005 AND 010 FEET. WILL START THE CIGS AT 09Z AND CARRY
THROUGH 14Z. MODELS CONTINUE TO SHOW SIMILAR INSTABILITIES TO THIS
AFTERNOON FOR WEDNESDAY AFTERNOON...BUT MAINLY OVER CENTRAL
GEORGIA...SO WILL INTRODUCE VCTS TO CSG AND MCN TAFS AFTER 20Z...BUT
WILL LEAVE THEM OUT OF ATL AND AHN.

MG

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          62  85  63  83  64 /  50  20  20  40  20
ATLANTA         67  86  68  84  64 /  30  10  10  30  20
BLAIRSVILLE     57  84  59  76  58 /  30  20  20  40  20
CARTERSVILLE    62  87  62  85  63 /  30  10  10  30  20
COLUMBUS        70  88  67  87  66 /  30  10   5  20  10
GAINESVILLE     63  85  65  81  64 /  40  20  20  40  20
MACON           65  89  63  87  65 /  50  10  10  30  20
ROME            61  91  63  88  64 /  30  10  10  30  20
PEACHTREE CITY  60  86  60  84  63 /  30  10  10  30  20
VIDALIA         67  86  64  85  65 /  50  20  10  30  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

50/12
Hazardous weather outlook, Jun 12, 4:31 PM EDT, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
431 PM EDT TUE JUN 12 2007

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-131030-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
431 PM EDT TUE JUN 12 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS EVENING AND TONIGHT
SCATTERED THUNDERSTORMS...A FEW SEVERE...POSSIBLE THIS EVENING AND
TONIGHT ACROSS NORTH AND CENTRAL GEORGIA.

.SYNOPSIS...
A WEAK FRONTAL BOUNDARY WILL CONTINUE MOVING SOUTH THROUGH THE STATE
AS A LOW PRESSURE CENTER ROTATING ALONG THE FLORIDA PANHANDLE
SPREADS MOISTURE INTO PORTIONS OF NORTH AND CENTRAL GEORGIA.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD WILL BE CLOUD TO GROUND LIGHTNING...HAIL AND
GUSTY WINDS.

.DISCUSSION...
A WEAK FRONTAL BOUNDARY WILL MOVE SLOWLY SOUTH THROUGH THE STATE
TODAY AS A WEAK AREA OF LOW PRESSURE OVER THE FLORIDA PANHANDLE
CONTINUES TO SPREAD MOISTURE INTO MUCH OF NORTH AND CENTRAL GEORGIA.
WITH THE THE HEATING OF THE DAY...THE APPROACH OF AN UPPER LEVEL
DISTURBANCE...AND THE OLD FRONTAL BOUNDARY ACTING AS A FOCUSING
MECHANISM...SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE
THIS EVENING INTO TONIGHT. WITH CAPES IN THE 1000 TO 2000 RANGE AND
LIFTED INDICES BETWEEN MINUS 2 AND MINUS 5. IN ADDITION...MODERATE
FLOW ALOFT WILL RESULT IN ENOUGH SHEAR TO ALLOW FOR ISOLATED SEVERE
THUNDERSTORMS THIS EVENING ACROSS NORTH GEORGIA. THIS ACTIVITY
WILL MOVE SOUTH...KEEPING A RISK FOR SEVERE THUNDERSTORMS ACROSS
CENTRAL GEORGIA OVERNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED WEDNESDAY THROUGH
FRIDAY AND AGAIN ON MONDAY. NO HAZARDOUS WEATHER EXPECTED FOR THE
WEEKEND.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, Jun 12, 6:34 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
634 PM EDT TUE JUN 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             DOUGHERTY               34.38N 84.07W
06/12/2007  E0.75 INCH       DAWSON             GA   LAW ENFORCEMENT

            DIME TO PENNY SIZED HAIL REPORTED ALONG HWY 53 NEAR
            DOUGHERTY.

&&

GRIFFITH
Special weather statement, Jun 12, 6:52 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
652 PM EDT TUE JUN 12 2007

GAZ036-037-122315-
652 PM EDT TUE JUN 12 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN
OCONEE AND CLARKE COUNTIES UNTIL 715 PM EDT...

AT 652 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS JUST NORTH OF ATHENS...AND MOVING
SOUTH AT 20 MPH.

WIND GUSTS OF 40 MPH...SMALL HAIL AND FREQUENT CLOUD TO GROUND
LIGHTNING ARE LIKELY AS THESE STORMS MOVE ACROSS MAINLY NORTH CLARKE
AND OCONEE COUNTIES THROUGH 715 PM EDT. SOME LOCATIONS IN THE PATH
OF THE STORM INCLUDE BOGART...ATHENS...GAINES SCHOOL...WHITEHALL...
EASTVILLE...WATKINSVILLE...NORTH HIGH SHOALS AND BISHOP.
Special weather statement, Jun 12, 7:00 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
700 PM EDT TUE JUN 12 2007

GAZ015-016-023-025-035-122345-
700 PM EDT TUE JUN 12 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN
BARROW...JACKSON...HALL...LUMPKIN AND WHITE COUNTIES UNTIL 745 PM
EDT...

AT 658 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS EXTENDING FROM NEAR PORTER SPRINGS
IN LUMPKIN COUNTY TO NEAR STATHAM IN BARROW COUNTY. THESE STORMS ARE
MOVING WEST-SOUTHWEST AT 15 TO 20 MPH.

WIND GUSTS OF 40 MPH...SMALL HAIL AND FREQUENT CLOUD TO GROUND
LIGHTNING ARE LIKELY AS THESE STORMS MOVE ACROSS PORTIONS OF
BARROW...JACKSON...HALL...LUMPKIN AND WHITE COUNTIES THROUGH 745 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE UNICOI STATE
PARK...SAUTEE...ROBERTSTOWN...PORTER SPRINGS...NACOOCHEE...
CANDLER...BELMONT...APPLE VALLEY...TALMO...STATHAM...PENDERGRASS...
NICHOLSON...LULA...JEFFERSON  AND HELEN.
Special weather statement, Jun 12, 7:10 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
710 PM EDT TUE JUN 12 2007

GAZ037-122330-
710 PM EDT TUE JUN 12 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN
OCONEE COUNTY UNTIL 730 PM EDT...

AT 706 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BOGART...MOVING SOUTHWEST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
OCONEE COUNTY THROUGH 730 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE BOGART...EASTVILLE AND NORTH HIGH SHOALS. BRIEF HEAVY
DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Jun 12, 7:16 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
716 PM EDT TUE JUN 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             JEFFERSON               34.13N 83.60W
06/12/2007  E0.50 INCH       JACKSON            GA   PUBLIC

&&

GRIFFITH
Local storm report, Jun 12, 7:25 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
725 PM EDT TUE JUN 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             1 NE GAINESVILLE        34.30N 83.82W
06/12/2007  E0.88 INCH       HALL               GA   PUBLIC

            REPORTED ALONG HWY 985.

&&

GRIFFITH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 10:43 PM EDTSevere Thunderstorm WarningFFCMuscogee32 min
Jun 11, 11:13 PM EDTSevere Thunderstorm WarningFFCMuscogee32 min
Jun 11, 11:40 PM EDTSevere Thunderstorm WarningFFCTalbot35 min
Jun 12, 12:01 AM EDTSevere Thunderstorm WarningFFCMarion29 min
Jun 12, 12:11 AM EDTSevere Thunderstorm WarningFFCTaylor64 min
Jun 12, 12:27 AM EDTSevere Thunderstorm WarningFFCHarris33 min
Jun 12, 12:52 AM EDTSevere Thunderstorm WarningFFCChattahoochee38 min
Jun 12, 1:15 AM EDTSevere Thunderstorm WarningFFCCrawford45 min
Jun 12, 1:52 AM EDTSevere Thunderstorm WarningFFCPeach38 min
Jun 12, 2:29 AM EDTSevere Thunderstorm WarningFFCHouston, Peach20 min
Jun 12, 2:38 AM EDTSevere Thunderstorm WarningFFCLamar, Pike52 min
Jun 12, 3:49 AM EDTSevere Thunderstorm WarningFFCMonroe29 min
Jun 12, 5:04 AM EDTSevere Thunderstorm WarningFFCSumter26 min
Jun 12, 5:17 AM EDTSevere Thunderstorm WarningFFCHarris28 min
Jun 12, 5:20 AM EDTSevere Thunderstorm WarningFFCStewart40 min
Jun 12, 5:29 AM EDTSevere Thunderstorm WarningFFCSumter16 min
Jun 12, 4:51 PM EDTSevere Thunderstorm WarningFFCCobb24 min
Jun 12, 5:04 PM EDTSevere Thunderstorm WarningFFCDawson, Forsyth19 min
Jun 12, 5:39 PM EDTSevere Thunderstorm WarningFFCBanks36 min
Jun 12, 5:52 PM EDTSevere Thunderstorm WarningFFCHall13 min
Jun 12, 5:58 PM EDTSevere Thunderstorm WarningFFCJackson47 min
Jun 12, 6:24 PM EDTSevere Thunderstorm WarningFFCWhite36 min
Jun 12, 6:34 PM EDTSevere Thunderstorm WarningFFCBarrow26 min
Jun 12, 6:35 PM EDTSevere Thunderstorm WarningFFCHall25 min
Jun 12, 6:46 PM EDTSevere Thunderstorm WarningFFCJackson14 min
Jun 12, 7:03 PM EDTSevere Thunderstorm WarningFFCBarrow27 min
Jun 12, 7:18 PM EDTSevere Thunderstorm WarningFFCWalton57 min
Jun 12, 7:25 PM EDTSevere Thunderstorm WarningFFCGwinnett35 min
Jun 12, 7:26 PM EDTSevere Thunderstorm WarningFFCForsyth34 min
Jun 12, 7:56 PM EDTSevere Thunderstorm WarningFFCGwinnett34 min
Jun 12, 7:58 PM EDTSevere Thunderstorm WarningFFCMadison32 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.